# SDR IPXA2025041495052

- Difficulty date: April 13, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 24,952 hours, 14,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS WILL NOT DISARM OPERATED AND TESTED SUPERNUMERARY AREA EMERGENCY LIGHTS REF AMM 33-51-00/501 LIGHTS GO ON/OFF AS COMMANDED
